# SDR REXA2018070200594

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 24,816 hours, 17,400 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST MISSING 12C. INSTALLED LIFE VEST IAW AMM 25-61-03 AS REQUIRED.
